Packing paths in planar graphs

Abstract

A generalization of P. Seymour's theorem on planar integral 2-commodity flows is given when the underlying graphG together with the demand graphH (a graph having edges that connect the corresponding terminal pairs) form a planar graph and the demand edges are on two faces ofG.

This is a preview of subscription content, access via your institution.

References

  1. [1]

    S. Even, A. Itai, andA. Shamir: On the complexity of timetable and multicommodity flow problems,SIAM J. Computing 5, No. 4 (1976) 691–703.

    Article  Google Scholar 

  2. [2]

    A.Frank: Packing Paths, circuits and cuts — a survey, preprint, to appear in the proceedings of Bonn Workshop, June 1988.

  3. [3]

    M. V. Lomonosov: On the planar integer two-flow problem,Combinatorica,3, No. 2 (1983), 207–219.

    Google Scholar 

  4. [4]

    L.Lovász, and M.Plummer:Matching Theory, North Holland,1986.

  5. [5]

    P. D. Seymour: On odd cuts and plane multicommodity flows,Proceedings of the London Math. Soc. 42 (1981) 178–192.

    Google Scholar 

  6. [6]

    G.Tardos: Oral communications.

Download references

Author information

Affiliations

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Frank, A. Packing paths in planar graphs. Combinatorica 10, 325–331 (1990). https://doi.org/10.1007/BF02128668

Download citation

AMS subject classification (1980)

  • 05 C 10
  • 05 C 38
  • 90 B 10